Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 6, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at May 25, 2008, 8:10 PM CDT for Buchanan County, Delaware County, Dubuque County, Iowa. It was in force for 6 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 8:10 PM CDT (01:10 UTC)
- Expired
- May 26, 2008, 2:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Buchanan County, IA, Delaware County, IA, Dubuque County, IA
The radar
The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 8:36 PM CDT | HEAVY RAIN 1.8 | Holy Cross, IA | RAIN FELL IN LAST 1 HOUR |
| May 25, 9:02 PM CDT | FLASH FLOOD | Dundee, IA | WATER OVER ROADS |
| May 25, 9:02 PM CDT | FLASH FLOOD | Edgewood, IA | WATER OVER ROADS |
| May 25, 9:12 PM CDT | HEAVY RAIN 1.8 | Asbury, IA | 1.8 INCHES OF RAIN IN 2 HOURS |
| May 25, 9:20 PM CDT | HEAVY RAIN 1.87 | 2 W Dubuque, IA | STORM TOTAL FROM 753 PM TO 920 PM. |
| May 25, 9:55 PM CDT | FLASH FLOOD | Edgewood, IA | HIGHWAY 3 CLOSED DUE TO HIGH WATER COVERING ROAD. |
| May 25, 9:55 PM CDT | FLASH FLOOD | Manchester, IA | HIGHWAY 13 CLOSED FROM HIGH WATER |
| May 25, 11:27 PM CDT | FLASH FLOOD | 1 W Stanley, IA | WATER OVER RURAL ROADS WITH SIGNIFICANT RURAL FLOODING. |
| May 25, 11:29 PM CDT | HEAVY RAIN 2.88 | 1 W Stanley, IA | STORM TOTAL. |
| May 26, 12:15 AM CDT | HEAVY RAIN 3 | Dyersville, IA | |
| May 26, 12:15 AM CDT | HEAVY RAIN 4 | New Vienna, IA | ESTIMATED AMOUNT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1867 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 260114
FFWDVN
IAC019-055-061-260715-
/O.NEW.KDVN.FF.W.0006.080526T0110Z-080526T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
810 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BUCHANAN COUNTY IN NORTHEAST IOWA...
THIS INCLUDES THE CITY OF INDEPENDENCE...
DELAWARE COUNTY IN NORTHEAST IOWA...
THIS INCLUDES THE CITY OF MANCHESTER...
DUBUQUE COUNTY IN NORTHEAST IOWA...
THIS INCLUDES THE CITY OF DUBUQUE...
* UNTIL 215 AM CDT MONDAY
* AT 808 PM CDT...THUNDERSTORMS REPEATEDLY MOVING OVER AREAS NORTH
OF HIGHWAY 20 WERE PRODUCING VERY HEAVY RAINFALL. RADAR AS
ESTIMATING 2 TO 4 INCHES OF RAIN ALONG THE NORTHERN BUCHANAN AND
DELAWARE COUNTIES. OTHER THUNDERSTORMS WERE DEVELOPING OVER
CENTRAL IOWA AND ARE EXPECTED TO MOVE EAST THROUGH THE NORTHERN
SECTIONS OF BUCHANAN...DELAWARE AND DUBUQUE COUNTIES THROUGH
11 PM. THIS WILL PRODUCE ADDITIONAL HEAVY RAINS...RESULTING IN
FLASH FLOODING.
LAT...LON 4254 9067 4248 9066 4239 9054 4239 9067
4231 9068 4231 9206 4264 9207 4265 9091
4266 9090 4266 9078
TIME...MOT...LOC 0110Z 180DEG 0KT 4264 9153
$$
DLF1 follow-up statement
000
WGUS73 KDVN 260307
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 PM CDT SUN MAY 25 2008
IAC019-055-061-260715-
/O.CON.KDVN.FF.W.0006.000000T0000Z-080526T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUBUQUE IA-DELAWARE IA-BUCHANAN IA-
1005 PM CDT SUN MAY 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
BUCHANAN...DELAWARE AND DUBUQUE COUNTIES...
AT 1003 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A NUMEROUS
COUNTY ROADS UNDER WATER. IN ADDITION...PORTIONS OF HIGHWAY 13
NORTH OF MANCHESTER...AND HIGHWAY 3 WEST OF EDGEWOOD WERE UNDER
WATER.
THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
ADDITIONAL RAINFALL AMOUNTS OF 1 INCH CAN BE EXPECTED THROUGH
11 PM.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.
LAT...LON 4254 9067 4248 9066 4239 9054 4239 9067
4231 9068 4231 9206 4264 9207 4265 9091
4266 9090 4266 9078
TIME...MOT...LOC 0305Z 180DEG 0KT 4264 9153
$$
ERVINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 25, 5:10 PM CDT, 3 hours earlier.
Area forecast discussion, May 25, 5:10 PM CDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
510 PM CDT SUN MAY 25 2008
.UPDATE...
TORNADO WATCH 363 WAS EXPANDED INTO CLARK AND SCOTLAND COUNTIES IN
NORTHEAST MO AROUND 430 PM. AFTER COORDINATION WITH SPC DECIDED TO
INCLUDE CLARK AND SCOTLAND COUNTIES IN THE TOR WATCH TO FILL IN THE
GAP WITH SVR WATCH TO OUR SOUTH. UPDATED WCN AND ZFP WERE SENT AT
THAT TIME. ...DLF...
&&
.SYNOPSIS...
AT MID DAY THE COLD FRONT STRETCHED FROM ERN SD THROUGH SCNTRL NE
WITH THE WARM FRONT EXTENDING SE FROM WRN MN THROUGH ERN IA. TEMPS
IN THE WARM SECTOR WERE WELL INTO THE 80S WITH DEW POINTS IN THE
UPPER 60S TO MID 70S WHICH WERE YIELDING SBCAPES OVER 4000 J/KG
AND LITTLE IF ANY CAP. LOW LEVEL CONVERGENT FLOW IN THE WARM
SECTOR HAS PRODUCED A BROAD SWATH OF CU. MORE STABLE AIR WAS FOUND
EAST OF THE WARM FRONT WHERE STRATUS WAS HOLDING TEMPS BACK IN THE
UPPER 60S TO MID 70S.
&&
.SHORT TERM...TONIGHT AND MEMORIAL DAY...
MAIN FOCUS WILL BE THE CONVECTIVE DEVELOPMENT THIS
AFTERNOON/EVENING AND RESULTING SEVERE POTENTIAL FOR THE CWFA THEN
THE HEAVY RAIN THREAT OVERNIGHT AND MONDAY MORNING. EXPECT TSRA
TO DEVELOP AND LINE UP OVER WESTERN IA/SCNTRL MN WITHIN THE NEXT
FEW HOURS IN AREA WERE CU FIELD HAS DEVELOPED AND THEN PUSH EAST
INTO THE CWFA...PROBABLY AFTER 00Z. EXPECT SEVERE THREAT TO BE
LIMITED TO ABOUT THE NW 1/3 OF THE CWFA AND CONFINED TO THE
EVENING HOURS. BASED ON 18Z DVN SOUNDING WITH NEARLY LINEAR WINDS
AND DRY AIR IN THE MID LEVELS...WOULD EXPECT SEVERE THREAT TO BE
PRIMARILY LARGE HAIL AND DAMAGING WINDS. ALTHOUGH THE WIND
THREAT SHOULD BE MAINLY DURING THE EARLY EVENING DUE TO THE
STABILIZING BOUNDARY LAYER. ALSO LATEST RUC FCST WAS SHOWING 0-1KM
HELICITIES INCREASING ALONG AND NORTH OF HWY 20...SO AN ISOLATED
TORNADO CAN/T BE RULED OUT IN THE FAR NORTH IF THE TSRA MAKE IT
INTO THIS AREA BY EARLY THIS EVENING. FOCUS WILL TURN TO HEAVY
RAIN POTENTIAL AFTER MIDNIGHT...ESPECIALLY OVER THE SRN 1/3 OF THE
CWFA. THE FLASH FLOOD WATCH WILL REMAIN IN PLACE FROM 06Z THROUGH
18Z. MODELS CONTINUE TO POINT TOWARD MCS DEVELOPING OVER NERN KS
ON THE NOSE OF THE LLJ LATE THIS EVENING AND MOVING EAST AHEAD OF
THE SURFACE FRONT. LATEST INDICATIONS ARE THAT THE ORGANIZED HEAVIER
RAINS MAY FALL A LITTLE FURTHER SOUTH THAN PREVIOUSLY EXPECTED...BUT
POTENTIAL STILL EXISTS FOR AREAS SOUTH OF I80. TSRA SHOULD WEAKEN
MONDAY MORNING AS LLJ SHUTS DOWN. WITH BOUNDARY IN THE AREA
THOUGH...WOULD EXPECT POTENTIAL FOR SCT SHRA/TSRA THROUGH THE
AFTERNOON...ESPECIALLY SOUTH. ...DLF...
.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...
MONDAY NIGHT AND TUESDAY...PERIODS OF RAIN WILL BE POSSIBLE MONDAY
NIGHT INTO TUESDAY AS A SLOW MOVING COLD FRONT SAGS SOUTH ACROSS THE
REGION. GFS/ECMWF MODEL SOUNDINGS SHOW PRECIPITABLE WATERS RANGING
AROUND 1.5 INCHES ACROSS EASTERN IOWA AND WESTERN ILLINOIS OVER
NIGHT MONDAY INTO TUESDAY. WITH A DEEPLY SATURATED ATMOSPHERE AND
SURFACE COLD FRONT SERVING AS A FOCUSING MECHANISM FOR CONVECTION...
THUNDERSTORMS SOME WITH LOCALLY HEAVY RAIN...ARE LIKELY TO DEVELOP.
MODEL DATA INDICATE THE SOUTHERN HALF OF THE FORECAST AREA WILL BE
MOST AT RISK FOR THE HEAVIEST RAIN. THEREFORE WE HAVE CONTINUED A
FLASH FLOOD WATCH FOR THIS REGION THROUGH 1 PM MONDAY AFTERNOON. THE
ECMWF/GFS PROG THE COLD FRONT TO MOVE SOUTH TO NEAR SOUTHERN
ILLINOIS AND CENTRAL MISSOURI BY 12Z TUESDAY. THE MODELS SHOW A
1029 MB HIGH PRESSURE SYSTEM WILL BUILD INTO THE AREA AND DRY OUT
THE ATMOSPHERE DURING THE DAY ON TUESDAY.
WEDNESDAY THROUGH NEXT SUNDAY...HIGH PRESSURE WITH SUNNY SKIES AND
PLEASANT TEMPERATURES WILL DOMINATE OUR WEATHER WEDNESDAY AND
THURSDAY...AS AN UPPER LEVEL RIDGE DEVELOPS ACROSS THE CENTRAL
PLAINS AND MIDWESTERN UNITED STATES. THE NEXT CHANCE OF
PRECIPITATION WILL BE FRIDAY INTO SATURDAY AS THE ECMWF/GFS PROG A
SHORTWAVE AND ASSOCIATED COLD FRONT TO MOVE ACROSS THE REGION. NEXT
SUNDAY SHOULD BE DRY AS HIGH PRESSURE BUILDS INTO THE AREA BEHIND
THE DEPARTING COLD FRONT. ...KUHL...
&&
.AVIATION...
WARM FRONT TO CONTINUE MOVING EAST THROUGH THE CWFA THIS AFTERNOON
WHICH WILL SCOUR OUT THE MVFR AND PATCHY IFR CIGS AND VSBYS. AFTER
00Z EXPECT MAINLY VFR CONDITIONS EARLY. SCT TO BKN LINE OF TSRA
EXPECTED TO MOVE OUT OF CENTRAL IA AND IMPACT KCID/KDBQ/KMLI
MAINLY BTWN 01Z AND 05Z. ISOLATED SEVERE TSRA ARE POSSIBLE
ESPECIALLY AT KCID AND KDBQ. LARGE THUNDERSTORM COMPLEX EXPECTED
TO MOVE EAST ALONG IA/MO BORDER AFTER MIDNIGHT RESULTING IN
PERIODS MVFR CIGS AND VSBYS AT MOST TAF SITES. THUNDERSTORM
THREAT SHOULD DECREASE WITH IMPROVING CONDITIONS AFTER 15Z.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
AFTERNOON FOR DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-
LOUISA-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
AFTERNOON FOR HANCOCK-HENDERSON-MCDONOUGH-MERCER-WARREN.
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
AFTERNOON FOR CLARK-SCOTLAND.
&&
DLF/KUHLHazardous weather outlook, May 25, 1:33 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 133 PM CDT SUN MAY 25 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-261000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 133 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND BECOME MORE WIDESPREAD TONIGHT. SEVERE STORMS WILL BE POSSIBLE AFTER 6 PM. THE AREA MOST AT RISK IS WEST OF A LINE FROM FREEPORT ILLINOIS TO SIGOURNEY IOWA. THE MAIN THREAT WILL BE LARGE HAIL UP TO THE SIZE OF QUARTERS...STRONG TO DAMAGING WINDS OF UP TO 70 MPH...AND LOCALLY HEAVY RAIN. LATE TONIGHT A LARGE THUNDERSTORM COMPLEX WILL INTERACT WITH BOUNDARIES LEFT OVER FROM EARLIER THUNDERSTORMS. WINDS ALOFT ARE FAVORABLE FOR STORMS TO MOVE OVER THE SAME AREA. THIS TRAINING OF STORMS WILL RESULT IN LOCALLY HEAVY RAIN. THE AREA MOST AT RISK FOR HEAVY RAIN IS ALONG AND SOUTH OF A LINE FROM SIGOURNEY IOWA TO ALEDO ILLINOIS. WITHIN THIS AREA...GENERAL RAINFALL OF 1 TO 1.5 INCHES IS POSSIBLE. ALTHOUGH THE EXACT LOCATION CANNOT BE DETERMINED...A NARROW CORRIDOR OF 3 INCHES OR MORE IS POSSIBLE. THEREFORE...A FLASH FLOOD WATCH CONTINUES FOR AREAS ALONG AND SOUTH OF A SIGOURNEY TO ALEDO LINE THROUGH 1 PM MONDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AND MONDAY NIGHT...THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF I-80. ADDITIONAL HEAVY RAINS OF AN INCH OR MORE... MAINLY ALONG AND SOUTH OF HIGHWAY 34...COULD RESULT IN LOCALIZED FLASH FLOODING AND RENEWED FLOODING ON AREA RIVERS. SOME OF THE STORMS MAY BECOME STRONG TO SEVERE IN THE AFTERNOON AND EVENING HOURS WITH PENNY SIZED HAIL AND GUSTY WINDS OVER 50 MPH THE PRIMARY RISK. THE STORM PREDICTION CENTER HAS LOCATIONS SOUTH OF I-80 OUTLOOKED FOR A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY NIGHT. FRIDAY THROUGH SATURDAY...ANOTHER STORM SYSTEM WILL PRODUCE THUNDERSTORMS OVER PORTIONS OF THE UPPER MIDWEST. CONDITIONS REMAIN TOO UNCLEAR TO ASSESS ANY SEVERE RISK OR HEAVY RAIN POTENTIAL AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 6 PM THIS EVENING. REPORTS OF RAINFALL OVER ONE HALF INCH ARE APPRECIATED. 08/NICHOLS/KUHL
In the hours before
Local storm report, May 25, 6:50 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
650 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 1 W LAMONT 42.60N 91.66W
05/25/2008 E1.75 INCH BUCHANAN IA EMERGENCY MNGR
0647 PM TSTM WND GST 1 W LAMONT 42.60N 91.66W
05/25/2008 E65 MPH BUCHANAN IA EMERGENCY MNGR
0647 PM TSTM WND DMG HAZLETON 42.62N 91.91W
05/25/2008 BUCHANAN IA EMERGENCY MNGR
HOMES DAMAGED. POWER LINES DOWN ACROSS COUNTY.
&&
TSLocal storm report, May 25, 7:08 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
708 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL DUNDEE 42.58N 91.55W
05/25/2008 M1.00 INCH DELAWARE IA EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL
0701 PM TORNADO DUNDEE 42.58N 91.55W
05/25/2008 DELAWARE IA EMERGENCY MNGR
POSSIBLE TORNADO. BUILDINGS DAMAGED. TREES AND POWER
LINES DOWN.
&&
TSLocal storm report, May 25, 7:23 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
723 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TORNADO 4 N DELAWARE 42.53N 91.34W
05/25/2008 DELAWARE IA EMERGENCY MNGR
FIRE DEPARTMENT REPORTED A TORNADO
&&
DLFLocal storm report, May 25, 7:41 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
741 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND GST W HAZLETON 42.62N 91.91W
05/25/2008 M45 MPH BUCHANAN IA CO-OP OBSERVER
0737 PM HAIL HAZLETON 42.62N 91.91W
05/25/2008 E0.75 INCH BUCHANAN IA CO-OP OBSERVER
&&
TSLocal storm report, May 25, 7:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
751 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL N DYERSVILLE 42.48N 91.12W
05/25/2008 E1.00 INCH DUBUQUE IA EMERGENCY MNGR
&&
DMDLocal storm report, May 25, 7:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
752 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL 2 N DYERSVILLE 42.51N 91.12W
05/25/2008 E1.00 INCH DUBUQUE IA EMERGENCY MNGR
&&
DMDThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:16 PM CDT | Tornado Warning | DVN | Delaware, Dubuque | 59 min |
| May 25, 7:36 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 24 min |
| May 25, 7:54 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 51 min |
| May 25, 8:05 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 55 min |
| May 25, 8:15 PM CDT | Tornado Warning | DVN | Dubuque, Jackson | 20 min |
| May 25, 8:39 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 37 min |
| May 25, 9:02 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 43 min |
| May 25, 9:07 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 53 min |
| May 25, 9:32 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 58 min |
| May 25, 10:03 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 57 min |
| May 25, 10:51 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 54 min |
| May 25, 10:53 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Henry, Iowa, Jefferson, Johnson, Keokuk and 3 more | 67 min |
| May 25, 11:05 PM CDT | Tornado Warning | DVN | Keokuk | 40 min |
| May 25, 11:06 PM CDT | Tornado Warning | DVN | Iowa | 39 min |
| May 25, 11:09 PM CDT | Tornado Warning | DVN | Linn | 25 min |
| May 25, 11:15 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 45 min |
| May 25, 11:24 PM CDT | Tornado Warning | DVN | Jones | 36 min |
| May 25, 11:42 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Jones, Linn | 63 min |
| May 25, 11:45 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Johnson, Lee, Louisa and 4 more | 60 min |
| May 26, 12:17 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 42 min |
| May 26, 12:28 AM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 32 min |
| May 26, 2:37 AM CDT | River Flood Warning | DVN | Delaware, Jones | 29 hr |
| May 26, 9:11 AM CDT | River Flood Warning | DVN | Jackson | 60 hr |
| May 26, 9:15 AM CDT | River Flood Warning | DVN | Clinton, Scott | 31 days |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.